# SDR AALA20011662

- Difficulty date: August 16, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION UPPER RIGHT HORIZONTAL T/E BEAM 3RD ELEVATOR HINGE IN FROM TIP.  REPAIRED CORROSION AREA AS PER ESO 11697, 8-16-2001.  (M)
